| Model Number |
39347-100470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the radial arteriovenous fistula.A 10.0mm x 40mm x 75cm athletis percutaneous transluminal angioplasty (pta) balloon dilatation catheter was advanced for dilatation.During inflation, the balloon ruptured.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.
Additional Manufacturer Narrative
D2b - additional pro code (product code): lit.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 31 atmospheres as per athletis specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 20mm distal from the proximal markerband.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description